# SDR 2008UALA06043

- Difficulty date: October 9, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 35,844 hours, 10,139 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EEL STRIP DAMAGED AT SEAT 16H.  REPLACED LIGHT STRIP, TEST OK.
